# SDR UPS99830741

- Difficulty date: September 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45936
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Double Drilled
- Location: Bs 160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, MISDRILLED HOLE FS 160 FWD LOWER CORNER OF TORQUE BOX AND FWD PART O F FWD RT SERVICE DOOR, DOTS E761, E764, E768.  FABBED WEB AND REPAIR ANGLE IAW DAC DWG 561570D & FDC8 SRM 53-2-0 FIG 1B.  HEAT TREATED ANGLE IAW TPS 1003 REV A.  INSTALLED REPAIR ANGLE TO CORNER PAN IAW DC8 SRM 51-1-20D.  WEB AND CORNER PAN TO BE INSTALLED ON AIRCRAFT ON UPS NR 001817.
